Hiroshima Mathematical Journal

On Weierstrass points of non-hyperelliptic compact Riemann surfaces of genus three

Akikazu Kuribayashi and Kaname Komiya

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 7, Number 3 (1977), 743-768.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206135658

Digital Object Identifier
doi:10.32917/hmj/1206135658

Mathematical Reviews number (MathSciNet)
MR0472831

Zentralblatt MATH identifier
0398.30035

Subjects
Primary: 14H15: Families, moduli (analytic) [See also 30F10, 32G15]
Secondary: 14K25: Theta functions [See also 14H42] 30A46

Citation

Kuribayashi, Akikazu; Komiya, Kaname. On Weierstrass points of non-hyperelliptic compact Riemann surfaces of genus three. Hiroshima Math. J. 7 (1977), no. 3, 743--768. doi:10.32917/hmj/1206135658. https://projecteuclid.org/euclid.hmj/1206135658


Export citation

References

  • [1] R. D. M. Accola, Some loci of Teichmller space for genus five defined by vanishing theta nulls, Contributions to Analysis, Academic Press. New York and London, (1974), 11-18.
  • [2] R. D. M. Accola, Riemann Surfaces, Theta Functions, and Abelian Automorphisms Groups, Lecture Notes in Mathematics 483, Springer-Verlag, 1975.
  • [3] A. Hurwitz, Uber algebraische Gebilde mit eindeutige Transformationen in sich, Math. Ann. 41 (1893), 403-442.
  • [4] K. Komiya, On families of curves of genus three with involutions, Mem. of The Faculty of Liberal Arts & Education, Yamanashi Univ. 26 (1975), 4-9.
  • [5] A. Kuribayashi, On analytic families of compact Riemann surfaces with non-trivial automorphisms, Nagoya Math. J. 28 (1966), 119-165.
  • [6] J. Lewittes, Automorphisms of compact Riemann surfaces, Amer. J. Math. 85 (1963), 734-753.
  • [7] H. E. Rauch-H. M. Farkas, Theta Functions with Applications to Riemann Surfaces, The Williams & Wilkins Company, 1974.
  • [8] F. K. Schmidt, Zur arithmetischen Theorie der algebraischen Funktionen II. Allgemeinen Theorie der Weierstrasspunkte, Math. Zeit. 45 (1938), 75-96.